# SDR AALA202405288208

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flaperon
- Part number: 113W610020
- Part serial: WE315
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FLAPERON UPPER SURFACE HAS EXISTING REPAIR 21 INCHES FROM INBOARD END AND 14 INCHES FROM LEADING OF SKIN AT WS 593.  ACCOMPLISHED PERMANENT REPAIR ON RIGHT HAND FLAPERON UPPER SURFACE PER SRM 57-65-01-2R PROCEDURE 1 REPAIR 1.
